# SDR ARWR960447

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1520-1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT FUSELAGE SKIN DOUBLER HAS CORROSION FROM FS 1520.000 AND FS 1530.000 AND BETWEEN L23L AND L23R.  REMOVED DOUBLER, REMOVED CORROSION, FABRICATED AND INSTALLED IAW DER NR 96IALE-005D-10, TREATED AND PRIMED IAW SRM 51-1-8 AND SEALED AREA IAW SRM 51-1-4.  (X)
